# SDR SWAA2012052504320

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 28,934 hours, 16,825 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9907
- Condition: Broken
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOCKING LATCH RIVET BROKEN.  REMOVED AND REPLACED SLIDE ASSY PER MT.
